I was on the pill for a while and quit taking it in September or October. In May, I noticed that half way thru my period I had a little bleeding. Then I got my period about a week late (which lasted for 7 or 8 days). Two weeks fter the start, I got it again. for 7 days. A little over 4 weeks later, I got it again... this time for 10 days. Now two weeks after the start, I have it again. and it is still really heavy.
Why it seems especially strange to me is that I am really small. 5'3 and a little under 90 lbs and a lot of people my size barey get one, let alone 3 in 2 months. I've had my thyroid checked when they found that I have crohn's so I knnow there isn't anything there. My gyno didn't really seem to care; it was like I was bothering her. My Grandmother had uterine cancer when in 98 so it kind of worries me.
Am I thinking too much into it? Is this not a big deal? thanks.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?